Translator Disclaimer
September, 1983 Identifiability of Finite Mixtures for Directional Data
John T. Kent
Ann. Statist. 11(3): 984-988 (September, 1983). DOI: 10.1214/aos/1176346264

Abstract

In some problems of directional data, finite mixtures of simple distributions have been proposed as statistical models. In this paper we show that for a wide class of directional distributions, all such mixtures are identifiable.

Citation

Download Citation

John T. Kent. "Identifiability of Finite Mixtures for Directional Data." Ann. Statist. 11 (3) 984 - 988, September, 1983. https://doi.org/10.1214/aos/1176346264

Information

Published: September, 1983
First available in Project Euclid: 12 April 2007

zbMATH: 0515.62018
MathSciNet: MR707948
Digital Object Identifier: 10.1214/aos/1176346264

Subjects:
Primary: 62E10

Rights: Copyright © 1983 Institute of Mathematical Statistics

JOURNAL ARTICLE
5 PAGES


SHARE
Vol.11 • No. 3 • September, 1983
Back to Top